• Bookmark this Page
  • Print this Page

News Room

Don’t Get Sidelined Like Miley Cyrus

April 16, 2014

Miley Cyrus canceled some concerts recently after what is being reported as an allergic reaction to antibiotics. If you suspect that you are having an allergic reaction to antibiotics or something else, Mollie Williams, MD,  associate director of emergency room medicine at Franklin Hospital, says time is of the essence.

Signs of an allergic reaction vary and can include:
• Chest pain
• Difficulty breathing
• Nausea
• Swelling of the tongue, eyes or throat
• Itching
• Lethargy
• Watery eyes

Allergic reactions can cause critical illnesses and even death. If you take something and get one of these symptoms, get to a doctor or dial 911 immediately. 
  

  • Media Contacts:

    Alexandra Zendrian, Senior Public Relations Specialist
    (516) 465-2607
    azendrian@nshs.edu
Back to Top